# SDR DALA1114769873

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 617 Lbl 1-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN-FLOOR SUPPORT CRACKED STA 617 LBL1 TO  LBL18.  REMOVED CRACKED FLOOR SUPPORT/ZEE IAW SRM 51-30-2.  FABRICATED NEW FLOOR SUPPORT/ZEE FROM .050 2024T3 PO 1120351 IAW SRM 53-13-3 FIG 4 SHEET 1 AND 2 AND 51-10-4.  INSTALLED NEW FLOOR SUPPORT/ZEE IAW SRM 51-30-2.
